Article citationsMore >>

Zabczyk. J, Da Prato .G, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.

has been cited by the following article:

Article

Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System

1Department of Mathematics, College of Education Almustansryah University


Journal of Mathematical Sciences and Applications. 2016, Vol. 4 No. 1, 39-47
DOI: 10.12691/jmsa-4-1-7
Copyright © 2016 Science and Education Publishing

Cite this paper:
Salah H Abid, Sameer Q Hasan, Zainab A Khudhu. Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System. Journal of Mathematical Sciences and Applications. 2016; 4(1):39-47. doi: 10.12691/jmsa-4-1-7.

Correspondence to: Sameer  Q Hasan, Department of Mathematics, College of Education Almustansryah University. Email: dr.sameer_kasim @yahoo.com

Abstract

In this paper we presented the existence and stability for classes of Mixed stochastic integro-differential inclusion problem via cosine dynamical semi group with illustrative example.

Keywords